# SDR HEEA061660

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 3411 · Pitot/Static System
- Part: Fitting
- Part number: 212070239101FM
- Condition: Broken
- Location: Static System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATIC SYSTEM FITTING BROKE UNDER PRESSURE DURING TEST (NEEDLE NOT ZERO).
